# SDR SWIA202162124

- Difficulty date: September 17, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LWR TRANSCOWL ALIGNMENT HOLE FOR LATCH DOOR CHAFED.   (C-CHECK RO 10/30/2021)   REPLACED RH LWR TRANSCOWL LATCH COAMING P/N CN624-2060-209 IAW ALL STEPS OF REO 670-54-21-1207 REV -A, DATED 2015-08-27. OPS CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
